advertisement
Question
Posted by: Michelle Conradie | 2008/06/23

Nova T - No bleeding

I had a Mirena in for 9 months and took it out on the 27th March 2008 because I had allot of side effects. On the 10th of April I had a Nova T put in and had my period for 4 days. Then only only the 16th of May I had my period again only for 2 days. 4 days went by and then I had a period for 3 days again. Another 3 days passed and had a day of spotting on the 28th of May. Now it's the 23rd of June and I've had no period yet. Is this normal or should I consult my doctor?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like your system is getting back into rhythm. Give it time

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Michelle Conradie | 2008/06/24

No need 4 a reply - seen my doctor - I'm pregnant 3 months!!!!

Reply to Michelle Conradie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement